Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have high cholesterol and diabetes. Tickling sensation in chest, headache. Worried

hi im 30 years old with high chloestrol and type 2 diabetes for the past 3 months i have suffered from pvcs and other problems but for the past week i have kept being sick and now have a tickling sensation in my chest upper left side i have had ecgs which have been fine waiting for results of an echogradiogram and 24hour monitor im worried about having a heart attack . i have also had alot of headaches that feel like pressure in my head.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi maxine1410,
I have read your question,
Firstly I would say that , you need not worry a lot , half of the diseases can be cured by the help of positive thoughts and peaceful mind. Without knowing the actual reason there is no point in assuming that you will have an heart attack .

Tickling sensation (=chest paresthesia) as you said generally arises due to various reasons other than cardiac issues also. Chest paresthesia is nothing but an prickling sensation one feels below the skin in the chest cavity , it may arise due to irritated nerves,numbness,infection,Gastrointestinal maladies etc. Certain cardiac or pulmonary infections affect the heart, the sack surrounding the heart or the chest wall , causing swelling and inflammation.

In this case i would suggest you to wait for the reports and be relaxed and don't get tensed , later consult a cardiologist for futher medication.

Tension as i mentioned above could be the cause for headaches and pressure in your head.
So i would suggest you to meditate and wander the tensions away .

Let me assure you that today medical science has advanced a lot and yes most of the issues are curable and so does you case.

Wishing you a good health,
Dr.G.Gayatri Devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor